# SDR T17A202008311033

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK559
- Aircraft time: 6,004 hours, 4,836 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stiffener
- Part number: 45A316137
- Condition: Cracked
- Location: Nlg Spade Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SPADE DOOR I/B STIFFENER CRACKED
